# SDR CALA0001586

- Difficulty date: October 12, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- Aircraft time: 54,060 hours, 34,886 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Burned
- Location: Apu Feeder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND APU FEEDER CABLES BURNT AT TERMINAL BLOCK S3-23 STA 148 WHILE TROUBLESHOOTING PLACARD ON APU.  TWO SECTIONS OF APU FEEDER CABLE WIRE WERE SPLICED FROM STA 220 UP TO TERMINAL BLOCK S3-23 IAW MM 20-50-01.  THE TERMINAL BLOCK WAS ALSO REMOVED AND REPLACED.
